# SDR AALA20110916TUL06

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS- 1485 CANT FRAME CRACKED BELOW RIGHT AIRSTAIR ACTUATOR BRACKET.  ACCOMPLISHED SPLICE REPAIR AT STATION 1485 RIGHT PER AARD 53-10-00-33.
